# SDR IXXA9600166

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 861583849
- Condition: Not Closed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE ACCOMPANIED BY A LOUD BANG AND THE NR 3 TURBO COMPRESSOR STALLING.  THE FLIGHT RETURNED TO LPLA.  MAINTENANCE FOUND THE FORWARD ACCESSORY COMPARTMENT DOOR AJAR.  THE DOOR WAS RESEATED AND A GROUND PRESSURIZATION CHECK WAS ACCOMPLISHED.  THE TURBO COMPRESSOR DUCTING WAS CHECKED WITH NO DEFECTS FOUND.
